# SDR CA991028018

- Difficulty date: October 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A330-202
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Pedal
- Condition: Jammed
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

(CAN) CREW REPORTED LIMITED RUDDER TRAVEL.  MAINTENANCE REMOVED CELL PHONE FROM CAPTAIN'S PEDALS.........SYSTEM OPERATED NORMAL!
